# SDR HEEA080100

- Difficulty date: June 14, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,006 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 426F
- Condition: Malfunctioned
- Location: Fuel Indication
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW LIGHT COMES ON INTERMITTENTLY AND LOW FUEL INDICATION.
